# SDR CALA2010012500019

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 11,578 hours, 3,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING PANEL EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED RT FORWARD ENTRY DOOR EMERGENCY LIGHTS POWER SUPPLY IAW 33-51-06 610-802 S/N OFF D717-02-001/32163, S/N ON 6923 WORK ACCOMPLISHED.
